×

Found 810 Documents (Results 1–100)

100
MathJax

On the Kadomtsev-Petviashvili hierarchy in an extended class of formal pseudo-differential operators. (English. Russian original) Zbl 1471.35351

Theor. Math. Phys. 207, No. 3, 799-826 (2021); translation from Teor. Mat. Fiz. 207, No. 3, 458-488 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A Kähler compatible Moyal deformation of the first heavenly equation. (English) Zbl 1428.37067

PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometry of Monge-Ampère structures. (English) Zbl 1444.53023

Kycia, Radosław A. (ed.) et al., Nonlinear PDEs, their geometry, and applications. Proceedings of the Wisła 18 summer school, Wisła, Poland, August 20–30, 2018. Cham: Birkhäuser. Tutor. Sch. Workshops Math. Sci., 95-156 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Complex contact manifolds, varieties of minimal rational tangents, and exterior differential systems. (English) Zbl 1410.14041

Gutt, Jan (ed.) et al., Geometry of Lagrangian Grassmannians and nonlinear PDEs, Warsaw, Poland, September 5–9, 2016. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 117, 145-176 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference